IEEE - Institute of Electrical and Electronics Engineers, Inc. - On representations of generalized oscillator for two sequences of linearly related orthogonal polynomials

2015 Days on Diffraction (DD)

Author(s): V. V. Borzov ; E. V. Damaskinsky
Sponsor(s): IEEE Russia (Northwest)
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 May 2015
Conference Location: St. Petersburg, Russia
Conference Date: 25 May 2015
Page(s): 1 - 4
ISBN (Electronic): 978-1-4673-8630-2
ISBN (Paper): 978-1-4673-8635-7
DOI: 10.1109/DD.2015.7354832
Regular:

We consider two families of monic polynomials P = {Pn(x)}∞n=0 and Q = {Qn(x)}∞n=0 orthogonal with respect to probability measures μ and v on the real line, respectively. Let... View More

Advertisement